# SDR SWIA202156416

- Difficulty date: January 8, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Condition: Chafed
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON FRONT SPAR LOWER SURFACE HAS EVIDENCE OF CHAFING AND IS MISSING SEALANT PAD.   (C-CHECK) RO 2/25/2021   REMOVED CHAFE DAMAGE FROM L/H PYLON FRONT SPAR LOWER SURFACE, ENSURED CHAFE DAMAGE WAS BLENDED TO A SMOOTH CONTOUR, NDT INSPECTED NO DEFECTS NOTED, RESTORED FINISH TO REWORKED AREAS REF MHIRJ REO 601R-54-51-217 REV - - DATED 2021/02/06 STEPS 1-4, CANADAIR ENG DWG 601-37018 REV A, COMPLIED WITH SKY CARD 51-900-1003-SKY, SEE CONTINUE CARD FOR DETAILS
